MAUDE Adverse Event Report: ALMA LASERS LTD. ALMA HARMONY; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD. ALMA HARMONY; POWERED LASER SURGICAL INSTRUMENT
Model Number 1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that one of their staff members experienced a burn at the treatment site during self use of the alma harmony system.

Brand Name
ALMA HARMONY
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key23097122
Report Number3004450661-2025-00019
Device Sequence Number13091657
Product Code GEX
UDI-Device Identifier07290110123376
UDI-Public07290110123376
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
Report Date (Section F) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAAHG25102201BR0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/19/2025
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA09/19/2025